Composition: Each tablet contains
Paracetamol IP 500mg
Highly effective Antipyretic and Analgesic. Imparts relief from fever and pain.
- Indicated in regulating fever.
- Headache, body ache, cold/flu ache, sore throat, osteoarthritis, joint pains
- Overdosage for a prolonged period.
- Might be harmful or injurious to liver
- Hypersensitivity to paracetamol
- Skin reactions
Adults: Young person’s over 12 years,
500mg 2 tablets daily every 4 hours to a maximum of 8 tablets in 24 hours or as suggested by a physician.
A maximum amount of paracetamol for adults is 1 gram per dose and not more than 4 grams per day.
Children: 6-12 years,
½ to 1 tablet every 4 hours to a maximum of 4 tablets in 24 hours.
Caution is advised to patients with severe renal or hepatic impairment.